MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC161200
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 06/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.Refer to field for the results of the imaging evaluation.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2016, the patient presented with a ruptured abdominal aortic aneurysm that was treated with gore® excluder® aaa endoprostheses in an emergency procedure.On (b)(6) 2018, a type iii endoleak on the patients left was discovered due to insufficient overlap between two contralateral leg endoprostheses.It was also stated that the aneurysm diameter increased from 82-83mm to 84mm.On (b)(6) 2018, a reintervention was successfully performed by relining the separated components with an additional contralateral leg endoprosthesis.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7760893
Report Number2953161-2018-00070
Device Sequence Number19271821
Product Code MIH
UDI-Device Identifier00733132618705
UDI-Public00733132618705
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Catalogue NumberPLC161200
Device Lot Number14471833
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PXC141000/(B)(4)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR